Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Women and HIVWomen and HIV
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Confused and Angry
Jan 9, 2005

I am 30 years old and was recently told I was HIV + in October 2004 after having had a neg. test March 2004. What happened in 6 mon? I don't understand. I hv had 2 partners. One of 3 years and the other for almost 1 1/2 years. My current of 1 1/2 yrs. tested neg. So i went back to the previous one of 3 yrs. and he tested neg. Why me? What happened to them? And where in the world could I have contracted this from? I am told that my the virus was not active. My T-cell was 200 and after requesting to be tested again 6 weeks later it went up to 358. I was told I did not need any meds. Could that be the reason they are not w/ the virus. I'm glad because I wish it on no one. But angry because they are the only 2 and why are they neg? I am not understanding, if I don't take meds now then how am I suppose to keep from getting more ill? This whole things contradicts itself. They tell me if they gv me the meds. then it would not help but worsen my defenses. My Dr. is great he takes the time to listen and all but aeverything he says just makes no sense. It is proberly me and being so upset I am not trying to understand. I am trying to seek conseling. I have always been so carefull. Years ago I had an abnormal Pap and was told I must come in for one every 6mon. due to family history of Cancer so I always made it a point to be tested when ever I got my Pap!!! Please help me to understand what the heck is happening???

Response from Dr. Sullivan

Based on the information you have provided I would be concerned as well; you should have another HIV test and if this is confirmed as positive then there is a very good chance that your partners are not being honest with you; JLS.


Previous
Multivitamins while on Combivir and pregnant
Next
Does this warrant testing?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement